Alert archive / Texas / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS Houston/Galveston, TX

February 19, 2015

NWS Houston/Galveston, TX issued this small craft advisory at Feb 19, 2015, 3:07 PM CST. It took effect at Feb 19, 2015, 6:00 PM CST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 3:07 PM CST (21:07 UTC)
In effect from
Feb 19, 2015, 6:00 PM CST
Expired
Feb 21, 2015, 10:08 PM CST
In force
52 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WHUS74 KHGX 192107
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 PM CST THU FEB 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SATURDAY...

.EXPECT INCREASING SOUTH WINDS AND BUILDING SEAS TONIGHT AND FRIDAY.
ROUGH CONDITIONS WILL PERSIST THROUGH SATURDAY.

GMZ350-355-370-375-200515-
/O.NEW.KHGX.SC.Y.0013.150220T0000Z-150222T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
307 PM CST THU FEB 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SATURDAY. 

* WINDS...INCREASING TO 15 TO 25 KNOTS ON FRIDAY.

* SEAS...BUILDING TO 6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET
  OFFSHORE THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
467 
WHUS74 KHGX 200322
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
922 PM CST THU FEB 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SATURDAY...

.EXPECT INCREASING SOUTH WINDS AND BUILDING SEAS TONIGHT AND
FRIDAY. ROUGH CONDITIONS WILL PERSIST THROUGH SATURDAY.

GMZ350-355-370-375-201130-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
922 PM CST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...INCREASING TO 15 TO 25 KNOTS ON FRIDAY.

* SEAS...BUILDING TO 6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET 
  OFFSHORE THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
510 
WHUS74 KHGX 200834
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
234 AM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SATURDAY...

.EXPECT INCREASING SOUTH WINDS AND BUILDING SEAS TONIGHT AND
FRIDAY. ROUGH CONDITIONS WILL PERSIST THROUGH SATURDAY.

GMZ350-355-370-375-201645-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
234 AM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS ON FRIDAY.

* SEAS...BUILDING TO 6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET 
  OFFSHORE THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
995 
WHUS74 KHGX 201911
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
111 PM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY...

.EXPECT STRONG SOUTH WINDS AND ROUGH SEAS THROUGH SATURDAY.

GMZ350-355-370-375-211200-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
111 PM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY...

* WINDS...15 TO 25 KNOTS AND GUSTY.

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
892 
WHUS74 KHGX 202024
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
224 PM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY...

.EXPECT STRONG SOUTH WINDS AND ROUGH SEAS THROUGH SATURDAY.

GMZ350-355-370-375-210430-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
224 PM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY...

* WINDS...15 TO 25 KNOTS AND GUSTY.

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
786 
WHUS74 KHGX 210248
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
848 PM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

.EXPECT STRONG SOUTH WINDS AND ROUGH SEAS THROUGH SATURDAY.

GMZ350-355-370-375-211100-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
848 PM CST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...15 TO 25 KNOTS AND GUSTY WITH WINDS GRADUALLY DECREASING
  DURING THE AFTERNOON AND EVENING.

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
245 
WHUS74 KHGX 210941
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
341 AM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

.EXPECT STRONG SOUTH WINDS AND ROUGH SEAS THROUGH SATURDAY.

GMZ350-355-370-375-211745-
/O.EXT.KHGX.SC.Y.0013.000000T0000Z-150222T0600Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
341 AM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...15 TO 25 KNOTS AND GUSTY WITH WINDS GRADUALLY 
  DECREASING DURING THE AFTERNOON AND EVENING. 

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
595 
WHUS74 KHGX 211638
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1038 AM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

.EXPECT STRONG SOUTH WINDS AND ROUGH SEAS THROUGH SATURDAY.

GMZ350-355-370-375-220045-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0600Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
1038 AM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...15 TO 25 KNOTS AND GUSTY WITH WINDS GRADUALLY 
  DECREASING DURING THE AFTERNOON AND EVENING. 

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
413 
WHUS74 KHGX 212144
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
344 PM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT...

...DENSE FOG ADVISORY THROUGH 6 AM SUNDAY FOR GALVESTON BAY...
MATAGORDA BAY AND THE ADJACENT NEAR SHORE WATERS...

.WINDS WILL DIMINISH THIS EVENING BUT LONG PERIOD SWELLS
PROPAGATING INTO THE COASTAL WATERS WILL PRODUCE ELEVATED SEAS
THROUGH THIS EVENING. 

AREAS OF DENSE SEA WILL ALSO DEVELOP AFTER SUNSET AS WARM MOIST
AIR OVER RIDES COOLER CONTINENTAL SHELF WATERS. MARINERS SHOULD
PREPARE FOR DETERIORATING VISIBILITIES OVER PARTS OF GALVESTON
BAY AND MATAGORDA BAY.

GMZ350-355-220545-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0600Z/
/O.NEW.KHGX.MF.Y.0016.150222T0000Z-150222T1200Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
344 PM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS...SOUTH WINDS 10 TO 15 KNOTS WILL DIMINISH THIS EVENING.

* SEAS...6 TO 9 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

* VISIBILITY...AREAS OF DENSE FOG WILL DEVELOP SHORTLY AFTER
  SUNSET AND REDUCE VISIBILITY TO BELOW A MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

GMZ330-335-220545-
/O.NEW.KHGX.MF.Y.0016.150222T0000Z-150222T1200Z/
MATAGORDA BAY-GALVESTON BAY-
344 PM CST SAT FEB 21 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS
  THAN A 1/2 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

GMZ370-375-220545-
/O.CON.KHGX.SC.Y.0013.000000T0000Z-150222T0600Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
344 PM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH WINDS 10 TO 15 KNOTS WILL DIMINISH THIS EVENING.

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
581 
WHUS74 KHGX 220408
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1008 PM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT BEYOND 20 NM UNTIL
8 AM...

...DENSE FOG ADVISORY THROUGH 8 AM SUNDAY FOR GALVESTON BAY...
MATAGORDA BAY AND THE ADJACENT NEAR SHORE WATERS...

.WINDS WILL DIMINISH THIS EVENING BUT LONG PERIOD SWELLS
PROPAGATING INTO THE COASTAL WATERS WILL PRODUCE ELEVATED SEAS
THROUGH THIS EVENING.

AREAS OF DENSE SEA WILL ALSO DEVELOP AFTER MIDNIGHT AS WARM MOIST
AIR OVER RIDES COOLER CONTINENTAL SHELF WATERS. MARINERS SHOULD
PREPARE FOR DETERIORATING VISIBILITIES OVER PARTS OF GALVESTON BAY
AND MATAGORDA BAY.

GMZ350-355-221215-
/O.CAN.KHGX.SC.Y.0013.000000T0000Z-150222T0600Z/
/O.EXT.KHGX.MF.Y.0016.000000T0000Z-150222T1400Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
1008 PM CST SAT FEB 21 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM CST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST SUNDAY.

* VISIBILITY...AREAS OF FOG WILL CONTINUE TO DEVELOP TONIGHT AND
  AREAS OF DENSE FOG WILL LIKELY DEVELOP AFTER MIDNIGHT REDUCING
  VISIBILITY TO BELOW A MILE AT TIMES. THE FOG SHOULD DISSIPATE AS
  WINDS BECOME MORE EAST OR NORTHEAST SUNDAY AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

GMZ370-375-221215-
/O.CAN.KHGX.SC.Y.0013.000000T0000Z-150222T0600Z/
/O.NEW.KHGX.SW.Y.0002.150222T0408Z-150222T1400Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
1008 PM CST SAT FEB 21 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
CST SUNDAY...

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 8 AM CST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* SEAS...6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

GMZ330-335-221215-
/O.EXT.KHGX.MF.Y.0016.000000T0000Z-150222T1400Z/
MATAGORDA BAY-GALVESTON BAY-
1008 PM CST SAT FEB 21 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM CST SUNDAY...

* VISIBILITY...AREAS OF FOG WITH VISIBILITIES OF 3 TO 5 MILES WILL
  WORSEN AFTER MIDNIGHT LOWERING TO LESS THAN A 1/2 MILE AT TIMES.
  THE FOG SHOULD DISSIPATE AS WINDS BECOME MORE EAST OR NORTHEAST
  SUNDAY AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 11:44 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Feb 19, 11:44 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1144 AM CST THU FEB 19 2015

.AVIATION...
EXPECTING VFR CONDITIONS THROUGH LATE EVENING AS WINDS TURN ONSHORE
AND BEGIN TO STRENGTHEN. LOW CLOUDS WILL BEGIN TO DEVELOP WITH THE
INCREASING MOISTURE...AND EXPECT TO SEE SOME MVFR CEILING DEVELOPMENT
TOWARD MORNING AS WINDS STAY IN A 5 TO 10 KNOT RANGE. MVFR CEILINGS
ANTICIPATED FOR MUCH OF THE DAY TOMORROW ALONG WITH STRENGTHENING
SOUTH WINDS (15 TO 20 KNOTS AND GUSTY LATE MORNING THROUGH AFTERNOON).
42
&&

.PREV DISCUSSION... /ISSUED 1006 AM CST THU FEB 19 2015/

UPDATE...
MORNING WATER VAPOR IMAGERY CONTINUES TO SHOW A SUBTLE SHORTWAVE
TRANSLATING ACROSS WEST CENTRAL TEXAS...PUSHING A CIRRUS DECK
AHEAD OF IT OVER SOUTHEAST TEXAS AS IT MOVES EAST. A DIFFUSE
FRONTAL BOUNDARY /REALLY MORE OF A WIND SHIFT/ BISECTED THE
FORECAST AREA THIS MORNING ROUGHLY FROM NEAR COLLEGE STATION
SOUTHEAST TOWARDS GALVESTON. EASTERLY WINDS THIS MORNING BEHIND
THE BOUNDARY WILL VEER TO THE SOUTH AS A SURFACE TROUGH OVER WEST
TEXAS DEEPENS. SOUTHERLY WINDS AND MOSTLY CLEAR TO PARTLY CLOUDY
SKIES WILL ALLOW AFTERNOON TEMPERATURES TO CLIMB GENERALLY INTO
THE 60S. CURRENT FORECAST HANDLES THIS WELL AND ONLY MINOR
ADJUSTMENTS MADE TO HOURLY TEMPERATURE...DEW POINT...AND SKY GRIDS
BASED ON OBSERVATIONS.

HUFFMAN

PREV DISCUSSION... /ISSUED 413 AM CST THU FEB 19 2015/

DISCUSSION...

WEAK HIGH PRESSURE AT THE SURFACE THIS MORNING HAS ALLOWED FOR
CALM WINDS AND WITH CLEAR SKIES...TEMPS CONTINUE TO DROP INTO THE
UPPER 30S. SFC ANALYSIS HAS A WEAK BACK DOOR COLD FRONT ALONG A
WACO/HUNTSVILLE/LAKE CHARLES LA LINE. FRONT WILL BE NOTHING MORE
THAN A WIND SHIFT TODAY AS THE BOUNDARY STALLS ACROSS THE AREA.
SFC RIDGE WILL BE MOVING EAST TODAY AND LEE TROUGH WILL DEVELOP IN
THE HIGH PLAINS. THIS SHOULD INCREASE THE PRESSURE GRADIENT WITH
STRONG SE WINDS DEVELOPING IN THE AFTERNOON AND INTO THE
OVERNIGHT. WATER VAPOR IMAGERY SHOWS A SHORT WAVE TROUGH OVER NEW
MEX WHICH WILL REACH THE AREA BY EVENING/OVERNIGHT. THE SHORT WAVE
WILL LIKELY INCREASE CLOUD COVER BUT DO NOT EXPECT ANY PRECIP.

BROAD TROUGHING AND HUDSON BAY LOW WILL PERSIST INTO THE WEEKEND.
THIS WILL KEEP UPPER LEVEL RIDGE OVER THE PAC COAST AS ANOTHER LOW
DEVELOPS OVER THE GREAT BASIN BY SUNDAY. NORTHERLY FLOW ALOFT
THROUGH THE PLAINS ON THE BACK SIDE OF THE HUDSON BAY LOW WILL
SUPPORT ANOTHER STRONG COLD FRONT AT THE SURFACE. A 1048MB HIGH
PRESSURE SHOULD BUILD OVER THE N PLAINS ON SUNDAY WITH THE COLD
FRONT PUSHING THROUGH THE AREA. AHEAD OF THE FRONT FRI/SAT EXPECT
WARM ADVECTION PATTERN TO SUPPORT SHOWER ACTIVITY AS MOISTURE
INCREASES. PRECIP WATER VALUES INCREASE TO AROUND 1.3 TO 1.5
INCHES LATE SATURDAY INTO SUNDAY. MODEL SOUNDINGS SHOW SOME
CAPPING BUT MAY BE ENOUGH INSTABILITY TO SUPPORT A FEW ISO
THUNDERSTORMS DURING THIS TIME. RAIN CHANCES OF 30 TO 50 PERCENT
LOOK ON TRACK FOR THE AREA.

FRONT APPEARS TO TAKE ITS TIME MOVING INTO THE GULF SUNDAY INTO
MONDAY. A SHORT WAVE TROUGH EMBEDDED IN SOUTHERN BRANCH OF JET
STREAM MOVES ACROSS MONDAY MORNING INCREASING RAIN CHANCES
BRIEFLY. MODEL SOUNDINGS FOR KCLL AND KLFK SUPPORT RAIN WITH A
PRONOUNCED WARM NOSE ABOVE A SHALLOW SUB FREEZING LAYER. SEE NO
NEED TO MENTION ANY FROZEN PRECIP AT THIS TIME SINCE T/TD PROFILES
DO NOT SUPPORT IT. BUT IF THE AIRMASS IS COLDER THAN
FORECAST...THEN THERE WILL BE SOMETHING TO MONITOR. OVERALL SET UP
FOR ANY PRECIP TYPE OTHER THAN RAIN LOOKS MARGINAL AT BEST.

HIGH PRESSURE BUILDS OVER THE AREA AGAIN FOR MID WEEK. THE GFS
AND ECMWF ARE NOT IN HORRIBLE AGREEMENT FOR THE EXTENDED. LOOKS
LIKE ANOTHER UPPER LOW WILL APPROACH TX FROM THE DESERT SW WHICH
COULD INCREASE RAIN CHANCES FOR THE END OF NEXT WEEK.

39

MARINE...

ONSHORE FLOW WILL REDEVELOP TODAY AS HIGH PRESSURE MOVES
OFF TO THE EAST. AS THE PRESSURE GRADIENT TIGHTENS AND SEAS BUILD
EXPECT CAUTION STATEMENTS BY THIS EVENING WITH ADVISORY FLAGS
POSSIBLE FOR THE OFFSHORE WATERS. A STRONG COLD FRONT WILL PUSH OFF
THE COAST AROUND MIDDAY ON SUNDAY WITH STRONG NORTH TO NORTHEAST
WINDS PERSISTING INTO EARLY NEXT WEEK. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      66  54  73  64  77 /  10  10  30  20  40
HOUSTON (IAH)              65  53  73  65  77 /  10  10  30  20  50
GALVESTON (GLS)            62  56  69  62  71 /  10  10  30  20  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...14
AVIATION/MARINE...42
Hazardous weather outlook, Feb 19, 4:18 AM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
418 AM CST THU FEB 19 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-201030-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
418 AM CST THU FEB 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE EXPECTED SATURDAY INTO SUNDAY BUT SHOULD
REMAIN BELOW SEVERE LEVELS. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-201030-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
418 AM CST THU FEB 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHERLY WINDS SHOULD INCREASE FRIDAY INTO SATURDAY WITH
BUILDING SEAS. SMALL CRAFT ADVISORIES MAY BE NEEDED. A STRONG COLD
FRONT WILL PUSH OFF THE COAST LATE SUNDAY INTO MONDAY. STRONG
NORTHERLY WINDS AND ROUGH SEAS WILL BE POSSIBLE AND REQUIRE MORE
ADVISORIES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.